MAUDE Adverse Event Report: COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE

COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE
Catalog Number ESR922
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, non-conforming report and capa.No trends were noted for complaints and there were no non-conforming reports or capa's that were confirmed to be associated.
 
Event or Problem Description
According to the available, when filling the cylinders, the prosthesis did not sustain the pressure and the liquid returns to the reservoir.The devices were replaced.
 
Additional Manufacturer Narrative
Titan otr pump, cylinders 1 and 2, and reservoir were received for evaluation.Abrasion was noted on both exhaust tubes and the inlet tube of the pump.No functional abnormalities were noted with the pump.Abrasion was noted on both exhaust tubes of the cylinders.No functional abnormalities were noted with either cylinder 1 or cylinder 2.No functional abnormalities were noted with the reservoir.The information received indicated the device was not sustaining pressure, but because no functional abnormalities were noted with the returned components, the complaint could not be confirmed as reported.A review of the device history record confirmed the devices from this lot met all specifications prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.
 
Event or Problem Description

Brand Name
TITAN INFLATABLE PENILE PROSTHESIS FAMILY
Common Device Name
PENILE PROSTHESIS, INFLATABLE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key18392947
Report Number2125050-2023-01638
Device Sequence Number2659060
Product Code FHW
UDI-Device Identifier05708932487702
UDI-Public05708932487702
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/19/2019
Device Catalogue NumberESR922
Device Lot Number4178782_ESR9221022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/26/2023
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TITAN INFLATABLE PENILE PROSTHESIS ACCESSORIES; TITAN INFLATABLE PENILE PROSTHESIS ACCESSORIES; TITAN INFLATABLE PENILE PROSTHESIS FAMILY; TITAN INFLATABLE PENILE PROSTHESIS FAMILY
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale